# SDR GTIA200600018

- Difficulty date: May 13, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N584NK
- Make and model: Airbus A320*
- Aircraft serial: 1408
- Aircraft time: 15,046 hours, 5,831 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD SIDE HAS CRACK ON UPPER METAL STRIP FOR ATTACHMENT OF PANEL 424CR.  INSTALLED REPAIR DOUBLER ON NR 2 PYLON OUTBOARD SIDE EXTRUSION PROFILE.
